Discrete nonlinear schrödinger equations with time-dependent coefficients (management of lattice solitons)

Jesús Cuevas, Boris A. Malomed

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationThe Discrete Nonlinear Schr odinger Equation
Subtitle of host publicationMathematical Analysis, Numerical Computations and Physical Perspectives
EditorsPanayotis Kevrekidis
PublisherSpringer Berlin Heidelberg
Pages277-291
Number of pages15
ISBN (Print)9783540891987
DOIs
StatePublished - 2009

Publication series

NameSpringer Tracts in Modern Physics
Volume232
ISSN (Print)0081-3869

Cite this